MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETR; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETR; PTA BALLOON DILATATION CATHETER
Model Number CQ5054
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq5054 conquest pta dilatation catheter allegedly experienced material rupture.This information was received from one source.Of the one material rupture malfunction, one patient was involved with no patient consequence or impact.Patient age, weight, and gender was not provided.
 
Additional Manufacturer Narrative
H10: the reported information has been reviewed and it has been determined that this malfunction is no longer reportable.The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The sample was returned to the manufacturer for inspection/evaluation.The evaluation identified a pinhole rupture.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4.H11: h6 (method, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST PTA DILATATION CATHETR
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9593430
Report Number2020394-2020-00353
Device Sequence Number374648
Product Code DQY
UDI-Device Identifier00801741062803
UDI-Public(01)00801741062803
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ5054
Device Catalogue NumberCQ5054
Device Lot NumberREDS1491
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1